Volume 9, Issue 2
An Answer to the Conjecture of I Babuska and T Janik

Xiao-liang Cheng

DOI:

J. Comp. Math., 9 (1991), pp. 105-110

Published online: 1991-09

Preview Full PDF 0 756
Export citation
  • Abstract

In this paper, we verify the conjecture in the recent paper of I. Babuska and T. Janik.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-9-105, author = {}, title = {An Answer to the Conjecture of I Babuska and T Janik}, journal = {Journal of Computational Mathematics}, year = {1991}, volume = {9}, number = {2}, pages = {105--110}, abstract = { In this paper, we verify the conjecture in the recent paper of I. Babuska and T. Janik. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9382.html} }
TY - JOUR T1 - An Answer to the Conjecture of I Babuska and T Janik JO - Journal of Computational Mathematics VL - 2 SP - 105 EP - 110 PY - 1991 DA - 1991/09 SN - 9 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9382.html KW - AB - In this paper, we verify the conjecture in the recent paper of I. Babuska and T. Janik.
Xiao-liang Cheng. (1970). An Answer to the Conjecture of I Babuska and T Janik. Journal of Computational Mathematics. 9 (2). 105-110. doi:
Copy to clipboard
The citation has been copied to your clipboard